Families of linear generating functions for polynomials in two variables


Altin A., Erkus E. , Oezarslan M. A.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.17, no.5, pp.315-320, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1080/10652460600568162
  • Title of Journal : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Page Numbers: pp.315-320

Abstract

In the present paper, we derive various families of linear, mixed multilateral and multilinear generating functions for a class of polynomials in two variables. Some further results of the above types are also discussed.